That’s another very good question.
The white spots might not be Candida, as I might have thougt it to be. It does appear to be an immune response, though. Would heyfever or dust allergies produce those symptoms on my tongue? Regardless, I did get them whilst taking the probitoics, and on more than one occasion. I just can’t remember when exactly, and whther it happened every single time I took them.
I was on a restricted diet at those times taking the probiotics, and I took vitamins, minerals, and herbs. Here is a list of the supplements I took:
Psyllium Husk (Ransom, Maxicol)
Aloe Vera juice (internally)
HealthAid ImmuProbio 50 Billion (Acid & Bile Resistant Strain, inclu FOS)
Omega 3:6:7:9 (Higher Nature’s Premium brand)
Vitamin C (Solgar brand)
Gentle Iron (Solgar)
Vitamin D3 (Solgar)
Calcium Citrate (Solgar)
Magnesium Citrate (Solgar)
Zinc Picolinate (Solgar)
Vitamin B-Complex (Solgar)
Beta Carotene (Solgar)
Vitamin E )Solgar)
Garlic Oil (Solgar)
I was taking all this in regards to my acne, which I believed was due to Candida.
Right now, I’m on a restricted diet, but I have been ingesting potatoes, and I have just broken out with acne the day after.